# SDR RAIA00211306

- Difficulty date: October 25, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 13,549 hours, 15,370 cycles
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Dirty
- Location: Rt Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT SPOILER WARNING INDICATION. MAINTENANCE DEFERRED PER MEL; SUBSEQUENTLY CLEANED SPOILER ACTUATOR CONNECTOR PLUG, OPS CK OK.
